# SDR ASAA2017022619946

- Difficulty date: February 26, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 34,780 hours, 10,533 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Flag
- Condition: False Activation
- Location: Hsi
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

YELLOW FD FLAG ON CAPTAIN'S HSI.  ACFT GROUNDED. PERFORMED DFCS CURRENT STATUS ON "A" CHANNEL & NO FAULTS FOUND. FD FLAG EXTINGUISHED AFTER BITE CHECK, IAW AMM 22-11-00-740-801.
